PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 82 | 2 | 287-299
Tytuł artykułu

Immersions of module varieties

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that a homomorphism of algebras is a categorical epimorphism if and only if all induced morphisms of the associated module varieties are immersions. This enables us to classify all minimal singularities in the subvarieties of modules from homogeneous standard tubes.
Słowa kluczowe
Rocznik
Tom
82
Numer
2
Strony
287-299
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-06-08
poprawiono
1999-07-19
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] S. Abeasis, A. Del Fra and H. Kraft, The geometry of representations of $A_m$, Math. Ann. 256 (1981), 401-418.
  • [2] V. I. Arnold, On matrices depending on parameters, Russian Math. Surveys 26 (1971), 29-43.
  • [3] M. Auslander, I. Reiten and S. O. Smalο, Representation Theory of Artin Algebras, Cambridge Stud. Adv. Math. 36, Cambridge Univ. Press, 1995.
  • [4] K. Bongartz, A geometric version of the Morita equivalence, J. Algebra 139 (1991), 159-171.
  • [5] K. Bongartz, Minimal singularities for representations of Dynkin quivers, Comment. Math. Helv. 63 (1994), 575-611.
  • [6] W. Crawley-Boevey, On tame algebras and bocses, Proc. London Math. Soc. 56 (1988), 451-483.
  • [7] E D. Eisenbud, Commutative Algebra with a View Toward Algebraic Geometry, Springer, 1995.
  • [8] A. Grothendieck et J. A. Dieudonné, Éléments de géométrie algébrique IV, Inst. Hautes Études Sci. Publ. Math. 32 (1967).
  • [9] R. Hartshorn, Algebraic Geometry, Springer, 1977.
  • [10] W. Hesselink, Singularities in the nilpotent scheme of a classical group, Trans. Amer. Math. Soc. 222 (1976), 1-32.
  • [11] K J. T. Knight, On epimorphisms of non-commutative rings, Proc. Cambridge Philos. Soc. 68 (1970), 589-600.
  • [12] H. Kraft and C. Procesi, Minimal singularities in $Gl_n$, Invent. Math. 62 (1981), 503-515.
  • [13] C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099, Springer, 1984.
  • [14] L. Silver, Noncommutative localizations and applications, J. Algebra 7 (1967), 44-76.
  • [15] P. Slodowy, Simple Singularities and Simple Algebraic Groups, Lecture Notes in Math. 815, Springer, 1980.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv82i2p287bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.